BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and replaced sodium, potassium and chloride electrodes to resolve the issue.The fse verified the analyzer was back to normal operation.The customer was satisfied and no further issues were reported.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining erratic patient results on ion selective electrode for sodium, potassium and chloride due to low anion gap values, involving their dxc 700 au clinical chemistry analyzer.The results were released outside the laboratory.However, the customer indicated there was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.